CLASSIFICATION OF BUDGET-INVARIANT MONOTONIC PREFERENCES

Trockel W (1989)
Economics Letters 30(1): 7-10.

Download
OA
Journal Article | Published | English
Abstract
A linear utility representation theorem due to Blackwell and Girshick (1953) is used to answer the question as formulated by Grandmont (1987) whether Cobb-Douglas representable preferences are the only ones which are budget-invariant.
Publishing Year
ISSN
PUB-ID

Cite this

Trockel W. CLASSIFICATION OF BUDGET-INVARIANT MONOTONIC PREFERENCES. Economics Letters. 1989;30(1):7-10.
Trockel, W. (1989). CLASSIFICATION OF BUDGET-INVARIANT MONOTONIC PREFERENCES. Economics Letters, 30(1), 7-10.
Trockel, W. (1989). CLASSIFICATION OF BUDGET-INVARIANT MONOTONIC PREFERENCES. Economics Letters 30, 7-10.
Trockel, W., 1989. CLASSIFICATION OF BUDGET-INVARIANT MONOTONIC PREFERENCES. Economics Letters, 30(1), p 7-10.
W. Trockel, “CLASSIFICATION OF BUDGET-INVARIANT MONOTONIC PREFERENCES”, Economics Letters, vol. 30, 1989, pp. 7-10.
Trockel, W.: CLASSIFICATION OF BUDGET-INVARIANT MONOTONIC PREFERENCES. Economics Letters. 30, 7-10 (1989).
Trockel, Walter. “CLASSIFICATION OF BUDGET-INVARIANT MONOTONIC PREFERENCES”. Economics Letters 30.1 (1989): 7-10.
Main File(s)
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar